# SDR QXEA200600626

- Difficulty date: February 23, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, RIGHT HAND OUTBOARD SEAT TRACK CORRODED ON LUGS AND IN BOTTOM OF CHANNEL AT X266 - X269, X279, X299, AND X330.  REPAIRED IAW RD 8-53-1342 AND SRM 51-20-16.
